Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 60, NWS Austin/San Antonio, TX

July 27, 2007DeWitt County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 27, 2007, 2:54 AM CDT for DeWitt County, Texas. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2007, 2:54 AM CDT (07:54 UTC)
Expired
Jul 29, 2007, 9:26 AM CDT
In force
55 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sandies Creek near Westhoff (WHOT2).

Action stage
12 ft
Minor stage
21 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 270754
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 AM CDT FRI JUL 27 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SANDIES CREEK 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC123-271554-
/O.NEW.KEWX.FL.W.0060.070727T0754Z-070729T0055Z/
/WHOT2.2.ER.070727T0536Z.070727T1800Z.070728T1255Z.NO/
254 AM CDT FRI JUL 27 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SATURDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:15 AM FRIDAY THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.4 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS 
  INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.  
  LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  SECONDARY ROADS 
  AND LOW BRIDGES ARE FLOODED AND DANGEROUS.  THE APPROACHES OF THE 
  WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO 
  THE BOTTOM OF THE BRIDGE.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   
  WESTHOFF          12   21   21.6   FRI 02 AM  21.2  15.0   7.5   

$$
6 follow-up statements
000 
WGUS44 KEWX 271440
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT FRI JUL 27 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  GUADALUPE RIVER...SANDIES CREEK 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC123-280240-
/O.EXT.KEWX.FL.W.0060.000000T0000Z-070729T1030Z/
/WHOT2.2.ER.070727T0536Z.070728T0000Z.070728T2230Z.NO/
940 AM CDT FRI JUL 27 2007

THE FLOOD WARNING CONTINUES FOR 
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 22.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST: RISE TO AROUND 23.2 FEET TODAY.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST 
  OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE 
  WIDE.  LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
  PLAIN.  ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.

$$

TXC123-280239-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070730T0153Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070729T1353Z.NO/
940 AM CDT FRI JUL 27 2007

THE FLOOD WARNING CONTINUES FOR 
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM FRIDAY THE STAGE WAS 25.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST: RISE TO AROUND 27.5 FEET SATURDAY.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN 
  ABOVE CUERO THREATENING LIVESTOCK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  WESTHOFF          12   21   22.6   FRI 09 AM  22.8  17.6   8.0   5.4   4.9
  CUERO             19   24   25.6   FRI 09 AM  27.5  24.6  19.2  15.3  13.0

$$
000 
WGUS84 KEWX 280142
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT FRI JUL 27 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  GUADALUPE RIVER AND SANDIES CREEK. 
  
 SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC123-280942-
/O.EXT.KEWX.FL.W.0060.000000T0000Z-070729T1350Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T0150Z.NO/
842 PM CDT FRI JUL 27 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM FRIDAY THE STAGE WAS 23.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL REMAIN ABOVE THE FLOOD STAGE THROUGH THE NIGHT AND THEN
  BEGIN TO SLOWLY FALL BY EARLY SATURDAY MORNING. IT WILL FALL BELOW THE FLOOD STAGE
  BY SATURDAY EVENING. 
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST 
  OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE 
  WIDE.  LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
  PLAIN.  ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.

$$

TXC123-280941-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070729T2240Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070729T1040Z.NO/
842 PM CDT FRI JUL 27 2007

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM FRIDAY THE STAGE WAS 25.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.7 FEET BY SATURDAY 
  MORNING. THE RIVER WILL FALL BELOW THE FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN 
  ABOVE CUERO THREATENING LIVESTOCK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  WESTHOFF          12   21   23.0   FRI 07 PM  18.4   8.0   5.4   4.9      
  CUERO             19   24   25.6   FRI 08 PM  23.6  17.6  14.7  13.3      

$$
000 
WGUS44 KEWX 281350
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 AM CDT SAT JUL 28 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  GUADALUPE RIVER...SANDIES CREEK 
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC123-290150-
/O.EXT.KEWX.FL.W.0060.000000T0000Z-070729T1424Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T0224Z.NO/
850 AM CDT SAT JUL 28 2007

THE FLOOD WARNING CONTINUES FOR 
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SATURDAY THE STAGE WAS 22.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST: FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...FALL
  BELOW BANKFULL STAGE MONDAY.
$$

TXC123-290150-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070729T2236Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070729T1036Z.NO/
850 AM CDT SAT JUL 28 2007

THE FLOOD WARNING CONTINUES FOR 
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 25.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST:  CRESTING...FALL BELOW FLOOD STAGE SUNDAY...
  FALL BELOW BANKFULL STAGE MONDAY.
  
$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  WESTHOFF          12   21   22.8   SAT 07 AM  18.9  10.2   5.4   4.9   4.7
  CUERO             19   24   25.9   SAT 08 AM  23.7  18.8  15.2  13.6  15.7

$$
000 
WGUS84 KEWX 281356
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SAT JUL 28 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  GUADALUPE RIVER...SANDIES CREEK 
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC123-282156-
/O.CON.KEWX.FL.W.0060.000000T0000Z-070729T1424Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T0224Z.NO/
856 AM CDT SAT JUL 28 2007

THE FLOOD WARNING CONTINUES FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SATURDAY THE STAGE WAS 22.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST:  FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
  FALL BELOW BANKFULL STAGE MONDAY.
  
$$

TXC123-282156-
/O.CON.KEWX.FL.W.0032.000000T0000Z-070729T2236Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070729T1036Z.NO/
856 AM CDT SAT JUL 28 2007

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 25.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST:  CRESTING...FALL BELOW FLOOD STAGE SUNDAY...
  FALL BELOW BANKFULL STAGE MONDAY.
  
$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  WESTHOFF          12   21   22.8   SAT 07 AM  18.9  10.2   5.4   4.9   4.7
  CUERO             19   24   25.9   SAT 08 AM  23.7  18.8  15.2  13.6  15.7

$$
000 
WGUS84 KEWX 290220
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 PM CDT SAT JUL 28 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  GUADALUPE RIVER AND SANDIES CREEK. 
  
 SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.

TXC123-291020-
/O.EXT.KEWX.FL.W.0060.000000T0000Z-070729T1830Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T0630Z.NO/
920 PM CDT SAT JUL 28 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS NOW FALLING. IT WILL CONTINUE TO FALL
  AND WILL FALL BELOW THE FLOOD STAGE BY EARLY SUNDAY MORNING. IT WILL CONTINUE
  TO FALL AND DROP BELOW THE BANKFULL STAGE BY LATE MONDAY MORNING. 
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS 
  INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.  
  LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  SECONDARY ROADS 
  AND LOW BRIDGES ARE FLOODED AND DANGEROUS.  THE APPROACHES OF THE 
  WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO 
  THE BOTTOM OF THE BRIDGE.

$$

TXC123-291020-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070730T1600Z/
/CUET2.1.ER.000000T0000Z.070725T2000Z.070730T0400Z.NO/
920 PM CDT SAT JUL 28 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM SATURDAY THE STAGE WAS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS REACHING NEAR ITS CREST NOW AND WILL BEGIN TO FALL OVERNIGHT.
  IT WILL FALL BELOW THE FLOOD STAGE BY LATE SUNDAY EVENING. IT WILL CONTINUE TO FALL
  AND DROP BELOW THE BANKFULL STAGE BY LATE MONDAY EVENING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN 
  ABOVE CUERO THREATENING LIVESTOCK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  WESTHOFF          12   21   21.8   SAT 09 PM  13.0   7.2   4.9   4.7      
  CUERO             19   24   26.0   SAT 08 PM  22.1  17.8  14.6  16.0      

$$
000 
WGUS84 KEWX 291426
FLSEWX
TXC123-292226-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 AM CDT SUN JUL 29 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  SANDIES CREEK...
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC123-291456-
/O.CAN.KEWX.FL.W.0060.000000T0000Z-070729T1830Z/
/WHOT2.2.ER.070727T0536Z.070727T2230Z.070729T1000Z.NO/
926 AM CDT SUN JUL 29 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE SANDIES CREEK NEAR WESTHOFF.
* AT 09AM SUNDAY THE STAGE WAS...20.6 FEET. 
* FLOOD STAGE IS 21.0 FEET.
* BANKFULL STAGE IS 12.0 FEET.
* FORECAST:  BELOW FLOOD STAGE NOW...FALL BELOW BANKFULL STAGE TUESDAY.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  WESTHOFF          12   21   20.6   SUN 09 AM  15.9  11.0   4.9   4.7   4.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 26, 11:31 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jul 26, 11:31 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 PM CDT THU JUL 26 2007

.AVIATION...
VFR CIGS PREVAIL ATTM WITH ISOLATED SHOWERS LOCATED OVER THE COASTAL
PLAINS MOVING NORTHWEST. THE LOW LEVEL GULF INFLOW WILL ALLOW MVFR
CIGS TO DEVELOP AFTER 06Z AND LOWER TO IFR BY 10Z. CIGS WILL IMPROVE
TO MVFR BY 15Z AND VFR BY 17Z. AN UPPER LEVEL DISTURBANCE WILL
REMAIN OVER THE REGION ALLOWING ANOTHER ROUND OF SCATTERED SHOWERS
AND THUNDERSTORMS TO DEVELOP BY 15Z BECOMING WIDESPREAD AFTER 19Z.
LIFR/IFR CIGS AND VSBYS WILL OCCUR IN AND NEAR THUNDERSTORMS WITH
CONVECTIVE GUSTS OF 30 KTS POSSIBLE. CONVECTION WILL WANE AFTER
03Z WITH CONVECTIVE DEBRIS CLOUDINESS RESULTING IN VFR CIGS.

&&

.PREV DISCUSSION... /ISSUED 924 PM CDT THU JUL 26 2007/

UPDATE...
UPDATED FORECAST TO DECREASE 1ST PERIOD POPS AND QPF BASED ON
RADAR TRENDS (DOWN) AND PRELIMINARY 00Z NAM12 DATA SHOWING LITTLE
TO NO QPF OVERNIGHT. A SHORTWAVE TROUGH ROUNDING THE WSW SIDE OF
THE UPPER LOW ACROSS WEST TEXAS CAN BE SEEN IN THE LATEST WATER
VAPOR SATELLITE IMAGERY AND WILL CONTINUE ESE OVERNIGHT...
ENHANCING COASTAL TROUGHING AND KICKING-OFF SHOWERS AND THUNDERSTORMS
CLOSER TO THE COAST. BY TOMORROW MORNING...STORMS WILL MOVE INLAND
ACROSS OUR AREA...MAINLY BETWEEN I-35 AND HOUSTON. A RECONFIGURATION
OF THE FLASH FLOOD WATCH MAY BE NEEDED LATER PENDING MORE 00Z
MODEL DATA SUPPORTING LITTLE PRECIP ACROSS OUR WESTERN COUNTIES.

NEW SUITE OF PRODUCTS OUT SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  84  72  87  74 /  30  70  50  50  30
AUSTIN BERGSTROM INTL AIRPORT  70  87  71  88  72 /  30  70  50  50  30
DEL RIO INTL AIRPORT           72  89  74  90  74 /  20  40  40  40  50
SAN ANTONIO INTL AIRPORT       70  85  74  86  74 /  30  70  50  50  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

11/13
Hazardous weather outlook, Jul 26, 9:20 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 PM CDT THU JUL 26 2007

TXZ171>173-183>194-202>209-217>225-228-271100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
920 PM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON.
THE BEST CHANCE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS OVERNIGHT
WILL BE EAST OF THE I-35 CORRIDOR. LOCALLY HEAVY RAINFALL ON ALREADY
SATURATED SOILS WILL RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FLASH FLOOD WATCH WILL CONTINUE THROUGH FRIDAY AFTERNOON. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL
BE POSSIBLE ON FRIDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE
ISOLATED BY SUNDAY INTO EARLY NEXT WEEK AS HIGH PRESSURE IN THE
UPPER LEVELS OF THE ATMOSPHERE BUILDS OVER SOUTH CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 26, 9:05 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     FLASH FLOOD      3 NW AUSTIN             30.34N 97.79W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            ROAD FLOODED SHOAL CREEL BLVD AT NORTHLAND DR.

0830 AM     FLASH FLOOD      6 NNW AUSTIN            30.39N 97.79W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            MAJOR STREET FLOODING. 12 TO 18 INCHES OF WATER OVER
            MOPAC HWY NORTHBOUND NEAR STECK AND FAR WEST.

0830 AM     FLASH FLOOD      2 SSW AUSTIN            30.28N 97.76W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            STREET FLOODING OLTORF AT HAVENSIDE.

0840 AM     FLASH FLOOD      12 NW AUSTIN            30.43N 97.89W
07/26/2007                   TRAVIS             TX   BROADCAST MEDIA

            RIVER PLACE BLVD AT STATE HWY 2222 NEAR FOUR POINTS DRIVE
            FLOODED.

0851 AM     HEAVY RAIN       4 NNW AUSTIN            30.36N 97.78W
07/26/2007  M1.64 INCH       TRAVIS             TX   ASOS

            1.64 IN THE PAST HOUR.

0900 AM     HEAVY RAIN       2 N HOLLYWOOD PARK      29.63N 98.48W
07/26/2007  M1.71 INCH       BEXAR              TX   TRAINED SPOTTER

            1.71 IN THE PAST 4 HOURS.

0937 AM     HEAVY RAIN       3 ENE ROUND ROCK        30.53N 97.63W
07/26/2007  M0.78 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            0.78 IN THE PAST HOUR.

0945 AM     HEAVY RAIN       10 NNW AUSTIN           30.44N 97.81W
07/26/2007  E1.52 INCH       TRAVIS             TX   TRAINED SPOTTER

            1.52 IN THE PAST TWO HOURS.

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:41 AM CDTRiver Flood WarningEWXBexar24 hr
Jul 27, 12:02 PM CDTFlash Flood WarningEWXFayette, Lee3 hr
Jul 27, 2:12 PM CDTFlash Flood WarningEWXTravis2 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.